# SDR ASAA2021052934984

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 19,709 hours, 6,241 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB4541
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 19,732 hours, 6,247 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 SHORT TIME FAULT - MSG NBR 75-20802T25 SIGNALS DISAGREE DEFERRED PER TASK CARD T/C 78273000. GROUNDED - YES. NOTED THAT IN THE PAST 90 DAY HISTORY OF CH 73 AND 75, THE #2 EEC PRODUCED THE FAULT AS A CHANNEL B, DUAL, DUAL, A, AND THEN B CHANNEL FAULT. PER B737-900 FIM 75-33 TASK 805 F, A DISAGREE MESSAGE NOTED ONLY ON A SINGLE CHANNEL IS INDICATIVE OF A INTERNAL EEC FAILURE. MEASURED RESISTANCE OF T25 THROUGH DP0909 PIN M TO L AND DP1010 PIN FF TO PIN X (LOWERCASE) PER FIM 75-33 TASK 805 G. (5) WITH NO DEFECTS. REMOVED AND REPLACED #2 EEC PER B737-900 AMM 73-21-60. ACCOMPLISHED ALL ELEMENTS OF THE FADEC SYSTEM TEST PER AMM 37-21-00 WITH NO DEFECTS/FAULTS.
